# SDR TWRA9784

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362623
- Condition: Defective
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK AT JFK, FOUND LIGHT STRIP FOR FORWARD GALLEY RIGHT SIDE INOP.  INSTALLED NEW STRIP IN FLOOR HOLDER. OPS OK PER MM 33-59-00 PAGE 501. (M)
